# SDR UPS01835076

- Difficulty date: February 21, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 77,439 hours, 23,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 1668 SKIN IS BULGED RT SIDE OF A/C, STA 1655 BETWEEN LONG 29R AND 30R INTERNAL DOUBLER IS CORRODED BEYOND LIMITS.  REPAIRED DOUBLER IAW 8110-3 APPROVED DH SK 803-121.
